Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 32, Number 143

All articles in this issue are freely accessible.

Superconvergence and reduced integration in the finite element method
Miloš Zlámal.
Math. Comp. 32 (1978), 663-685
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0495027
The inverse Sturm-Liouville problem and the Rayleigh-Ritz method
Ole H. Hald.
Math. Comp. 32 (1978), 687-705
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0501963
A necessary condition for the stability of a difference approximation to a hyperbolic system of partial differential equations
Anne M. Burns.
Math. Comp. 32 (1978), 707-724
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 492034
Some results on the global inversion of bilinear and quadratic isoparametric finite element transformations
A. E. Frey, C. A. Hall and T. A. Porsching.
Math. Comp. 32 (1978), 725-749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0474877
On de Vogelaere’s method for $y^{′′}=f(x,y)$
John P. Coleman and Julie Mohamed.
Math. Comp. 32 (1978), 751-762
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 492036
To compute the optimal interpolation formula
P. W. Gaffney.
Math. Comp. 32 (1978), 763-777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0474698
The resultant iteration for determining the stability of a polynomial
James Lucien Howland.
Math. Comp. 32 (1978), 779-789
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0494866
Convergence of vortex methods for Euler’s equations
Ole Hald and Vincenza Mauceri del Prete.
Math. Comp. 32 (1978), 791-809
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 492039
The construction of rational iterating functions
W. F. Smyth.
Math. Comp. 32 (1978), 811-827
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0486465
Minimum norm symmetric quasi-Newton updates restricted to subspaces
Robert B. Schnabel.
Math. Comp. 32 (1978), 829-837
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 492041
Some numerical results using a sparse matrix updating formula in unconstrained optimization
Ph. L. Toint.
Math. Comp. 32 (1978), 839-851
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0483452
Linear Chebyshev approximation of complex-valued functions
I. Barrodale, L. M. Delves and J. C. Mason.
Math. Comp. 32 (1978), 853-863
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0483298
On the computation of modified Bessel function ratios
Walter Gautschi and Josef Slavik.
Math. Comp. 32 (1978), 865-875
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0470267
Rational Chebyshev approximations for the Bickley functions $Ki_{n}(x)$
J. M. Blair, C. A. Edwards and J. H. Johnson.
Math. Comp. 32 (1978), 876-886
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0471262
Finding zeroes of maps: homotopy methods that are constructive with probability one
Shui Nee Chow, John Mallet-Paret and James A. Yorke.
Math. Comp. 32 (1978), 887-899
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 492046
Further evaluation of Howland integrals
Chih Bing Ling.
Math. Comp. 32 (1978), 900-904
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 492047
Some observations on primality testing
H. C. Williams and R. Holte.
Math. Comp. 32 (1978), 905-917
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0476625
Monte Carlo methods for index computation $(mod p)$
J. M. Pollard.
Math. Comp. 32 (1978), 918-924
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0491431
Determining the fundamental unit of a pure cubic field given any unit
N. S. Jeans and M. D. Hendy.
Math. Comp. 32 (1978), 925-935
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0472761
On a method of solving a class of Diophantine equations
Charles M. Grinstead.
Math. Comp. 32 (1978), 936-940
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0491480
Four new factors of Fermat numbers
D. E. Shippee.
Math. Comp. 32 (1978), 941
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0472664
Reviews and Descriptions of Tables and Books
Math. Comp. 32 (1978), 942-946
Abstract, references and article information
Full-text PDF Free Access     Request Permissions